# SDR N6WA2024080702

- Difficulty date: August 6, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N549GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10280
- Aircraft time: 34,052 hours, 24,680 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: SH670366001
- Condition: False Indication
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT EMERGENCY DOOR CAUTION MESSAGE DURING TAXI.  OPEN AND RESECURED RIGHT EMERGENCY OVERWING EXIT PER CRJ550 52-21-00. OPS CHECK GOOD.
